MathSciNet Relay Station
MathSciNet bibliographic data
MR2044293 34C07 (34C05)
Han, M.; Lin, Y.; Yu, P. A study on the existence of limit cycles of a planar system with third-degree polynomials. Internat. J. Bifur. Chaos Appl. Sci. Engrg. 14 (2004), no. 1, 41–60.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement